# SDR 95ZZZX2930

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N764AL
- Make and model: Skrsky S76A
- Aircraft serial: 760027
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Scraper Cap
- Part number: 1945E18
- Condition: Corroded
- Location: Strut Assy
- Component: 1945E100A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP TEAR DOWN FOR INSPECTION/REPAIR DUE TO WORN BUSHINGS, FOUND STRUT CORROSION DAMAGE BEYOND LIMITS.
